Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1490–1499 (Mi zvmmf1818)  

This article is cited in 5 scientific papers (total in 5 papers)

An analogue of the Kelley condition for optimal systems with aftereffect of neutral type

T. K. Melikov

Azerbaijan Technological University

Full text: PDF file (1202 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1429–1438

Bibliographic databases:
UDC: 517.58
MSC: Primary 49K25; Secondary 34H05, 49J25, 93C15, 90C48
Received: 25.06.1997

Citation: T. K. Melikov, “An analogue of the Kelley condition for optimal systems with aftereffect of neutral type”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1490–1499; Comput. Math. Math. Phys., 38:9 (1998), 1429–1438

Citation in format AMSBIB
\Bibitem{Mel98}
\by T.~K.~Melikov
\paper An analogue of the Kelley condition for optimal systems with aftereffect of neutral type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1490--1499
\mathnet{http://mi.mathnet.ru/zvmmf1818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669126}
\zmath{https://zbmath.org/?q=an:0966.49019}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1429--1438


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1818
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Melikov, “Optimality of singular controls in systems with aftereffects of neutral type”, Comput. Math. Math. Phys., 41:9 (2001), 1267–1278  mathnet  mathscinet  zmath
    2. Mardanov M.J. Melikov T.K., “Conditions For Optimality of Singular Controls in Dynamic Systems With Retarded Control”, Nonlinear Systems - Design, Analysis, Estimation and Control, ed. Lee D. Burg T. Volos C., Intech Europe, 2016, 195–226  crossref  isi
    3. M. D. Mardanov, T. K. Melikov, “On the theory of singular optimal controls in dynamic systems with control delay”, Comput. Math. Math. Phys., 57:5 (2017), 749–769  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. A. Fomin, L. N. Fomina, “O skhodimosti neyavnogo iteratsionnogo polineinogo rekurrentnogo metoda resheniya sistem raznostnykh ellipticheskikh uravnenii”, Kompyuternye issledovaniya i modelirovanie, 9:6 (2017), 857–880  mathnet  crossref
    5. Mardanov M.J. Melikov T.K., “Analogue of the Kelley Condition For Optimal Systems With Retarded Control”, Int. J. Control, 90:7 (2017), 1299–1307  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:185
    Full text:102
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021